Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Classification of torus bundles that bound rational homology circles

Jonathan Simone

Algebraic & Geometric Topology 23 (2023) 2449–2518
Bibliography
1 P Aceto, M Golla, K Larson, A G Lecuona, Surgeries on torus knots, rational balls, and cabling, preprint (2020) arXiv:2008.06760
2 S Akbulut, R Kirby, Branched covers of surfaces in 4–manifolds, Math. Ann. 252 (1979/80) 111 MR593626
3 J A Baldwin, Heegaard Floer homology and genus one, one-boundary component open books, J. Topol. 1 (2008) 963 MR2461862
4 A J Casson, C M Gordon, Cobordism of classical knots, from: "À la recherche de la topologie perdue" (editors L Guillou, A Marin), Progr. Math. 62, Birkhäuser (1986) 181 MR900252
5 T D Cochran, B D Franklin, M Hedden, P D Horn, Knot concordance and homology cobordism, Proc. Amer. Math. Soc. 141 (2013) 2193 MR3034445
6 S K Donaldson, The orientation of Yang–Mills moduli spaces and 4–manifold topology, J. Differential Geom. 26 (1987) 397 MR910015
7 D L Goldsmith, A linking invariant of classical link concordance, from: "Knot theory" (editor J C Hausmann), Lecture Notes in Math. 685, Springer (1978) 135 MR521732
8 P Lisca, Lens spaces, rational balls and the ribbon conjecture, Geom. Topol. 11 (2007) 429 MR2302495
9 P Lisca, Sums of lens spaces bounding rational balls, Algebr. Geom. Topol. 7 (2007) 2141 MR2366190
10 P Lisca, On 3–braid knots of finite concordance order, Trans. Amer. Math. Soc. 369 (2017) 5087 MR3632561
11 W D Neumann, A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves, Trans. Amer. Math. Soc. 268 (1981) 299 MR632532
12 M Sakuma, Surface bundles over S1 which are 2–fold branched cyclic coverings of S3, Math. Sem. Notes Kobe Univ. 9 (1981) 159 MR634005
13 J Simone, Using rational homology circles to construct rational homology balls, Topology Appl. 291 (2021) MR4215138